# SDR SWIA202054997

- Difficulty date: November 19, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLAP, OUTBOARD/AFT HINGE BOX ATTACH FITTING GOUGED APPROXIMATELY .5" LONG.  C-CHECK RO 12/30/2020.  REPAIRED IAW REO.  MAJOR REPAIR TASK & FORM M337 COMPLETED AND ATTACHED.  NO MEASUREABLE WEIGHT CHANGE.  REFER TO CONTINUE CARD FOR WORK.   PERFORMED A WALK AROUND OF AIRCRAFT TO ENSURE THE SECURITY OF DOORS AND PANELS PRIOR TO RELEASE.
